# SDR BJNA010103

- Difficulty date: January 29, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT LAMP INOPERATIVE AT ROW 4 D/E/F.  AIRCRAFT RELEASED PER MEL 33-19, ITEM TRANSFERRED TO DMI LOG NR 0127, ITEM PLACARDED.  REF MEL 33-19, DMI 0127, REMOVED AND REPLACED LAMP ON FLOOR TRACK PER LUMINESCENT CCM2-5-1.  (M)
